Insulin Allergy?

For the past 6 months, I've been having some terrible issues with my insulin. My sites have been getting red, swollen, hot to the touch and infected. They stay red even after I remove the site from under my skin. Initially, I thought that it might be the adhesive, so I used several different types of tapes and coverings, but no luck. Then I thought that I might be reacting to the teflon in the canulla, but that didn't turn out to be it either. Eventually, I noticed that when I gave an injection through a syringe or pen, I would get the same reaction.

Thus, I narrowed it down to my insulin.

I switched from Novolog to Apidra and then to Humalog, but I always get the same reaction no matter what I do.

I don't know what to do anymore! Taking Benedryl and Zyrtec doesn't help. It is the deeper layers of skin that are inflamed moreso than the outer ones.

Anybody have any experience with this?

please join this group
http://www.tudiabetes.org/group/allergictoinsulin

maybe they can help you

Thank you. I joined that page, but it doesn't appear to be particularly active :(